# SDR UPS98825983

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1630-1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK AFT ACCESSORY SECTION HAS CRACKED LONGERON STA 1630-1640 AND LONGERON 24 LEFT.  REMOVED SECTION OF LONGERON AND REPLACED WITH NEW IAW DC8 SRM 53 2 2  AND 51 1 20D.  INSTALLED SKIN DOUBLER AND FUSELAGE IAW DC8 SRM 53 2 1 FIG 7.
